# SDR DHL2001727532

- Difficulty date: August 20, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Chafed
- Location: Rt Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEPHANT EAR FLAP FAIRING HAS CHAFING MARKS AT INNER FACE, L/E TORN.  REMOVED AND REPLACED INNER SKIN AT RT ELEPHANT EAR FAIRING.
